# SDR MASA200501020

- Difficulty date: December 10, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 18,794 hours, 14,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.
